A member asked:

I took a tylenol maybe three hours ago, and it feels stuck in my throat. i've tried drinking warm water, eating ice cream, throwing up, etc. it doesn't hurt to swallow or anything, it just feels stuck. also i have bad acid reflux, and i have anxiety.

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

The mucosa in our throats can be easily irritated. The pill may have temporarily adhered to throat tissue. The fact that it still feels odd may be because of mild inflammation but doesn't mean that a pill is still stuck there. Try to calm yourself.

Answered May 6, 2021

53 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...